# SDR R3WA20210929005

- Difficulty date: September 25, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N620TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 14,688 hours, 11,666 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Twisted
- Location: Rt Nacelle
- Part time: 14,688 hours, 11,666 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DESCENDING ON AR TO CROSS LUNNI AT 10000FT OUT OF FL180 SLOWING FROM ~270IAS TO 250IAS HEARD LOUD AUDIBLE BANG FOLLOWED BY IMMEDIATE UN-COMMANDED ROLL TO THE RIGHT ACCOMPANIED BY VIOLENT VIBRATION. MOMENTARY LOSS OF RUDDER CONTROL. CAUSE UNKNOWN. OBSERVED MOMENTARY MASTER CAUTION; HOWEVER, UNABLE TO IDENTIFY CAUSE AS IT IMMEDIATELY EXTINGUISHED. DISCONNECTED AUTOMATION TO STABILIZE AIRCRAFT. REQUIRED LARGE TRIM INPUTS ON BOTH RUDDER AND AILERON. AIRCRAFT CONTINUED UN-COMMANDED RIGHT ROLL ACTIONS. CONTINUED TO FIELD HAND FLYING VIA VISUAL APPROACH RUNWAY 8 BACKED UP WITH ILS. LANDED WITH INCREASED SPEED TO KEEP AIRCRAFT STABLE. VISUAL INSPECTION NOTED THAT A LARGE PORTION OF THE UPPER RIGHT ENGINE COWL SEPARATED IN FLIGHT. THE LOWER ENGINE COWL DOOR WAS TWISTED, CRACKED AND BROKEN FROM WIND DAMAGE. NO DAMAGE NOTED TO STABILIZERS, ELEVATORS, RUDDER, OR THEIR TRIM TABS. LARGE DENT FOUND ON RIGHT SIDE OF DORSAL FIN. TWO QUARTER TURN FASTENERS ON THE FORWARD, INBOARD LEADING EDGE OF TOP COWL WERE MISSING. ONE FASTENER AT THE 12 O'CLOCK POSITION ON THE AFT MOUNTING FRAME WAS MISSING. ALL OTHER FASTENERS WERE IN THEIR RECEPTACLES AND LOCKED.
